No Inv.: 116927/P/Perp/09/1c
This title examines the structure of approximate solutions of optimal control problems considered on subintervals of a real line. Specifically at the properties of approximate solutions which are independent of the length of the interval. The results illustrated in this book look into the so-called turnpike property of optimal control problems. The author generalizes the results of the turnpik…
No Inv.: 1056-1075/P/Perp/97/20c
No Inv.: 1253/S/Perp/91/1c~10133-10137/P/Perp/92/5c~27-28/BD/Perp/86/2c~814-815/BD/Perp/86/2c~736-738/S/Perp/87/3c~757/S/Perp/87/1c~815/BD/Perp/86/1c~1778/S/Perp/88/1c~487/S/Perp/89/1c
Perpustakaan memiliki Jld 2
Many mathematical models of physical, biological and social systems involve partial differential equations (PDEs). The desire to understand and influence these systems naturally leads to considering problems of control and optimization. This book presents important topics in the areas of control of PDEs and of PDE-constrained optimization, covering the full spectrum from analysis to numerical r…
No Inv.: 5757-5766/P/Perp/97/10c